# SDR CALA2017103003856

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,952 hours, 14,576 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK WEB FOUND CRACK AT STA 1287 BETWEEN LBL 18.3 AND 25.7. PLEASE ACCOMPLISH OP 02 EA5300-01502 OP 01 HORIZ PRESSURE DECK WEB STA 1287 BTN LBL 18.3 AND LBL 25.7 CRACKED AREA TRIMMED OFF AS PER SRM 51-10-02 AND DWG 624W0008 SHT 8 REV A HFEC INSPECTION CARRIED OUT AS PER NTM PART 6 51-00-01 PROC 2 RESULT NO CRACK FOUND AT TRIMMED AREA. TRIMMED AREA PLUG INSTALLED AS PER EA 5300-01502 OP02 AND DRAWING 624W0008 SHT 8 REV A.
